Header

UZH-Logo

Maintenance Infos

On Birkhoff coordinates for KdV


Kappeler, T; Makarov, M (2001). On Birkhoff coordinates for KdV. Annales Henri Poincaré, 2(5):807-856.

Abstract

We prove that on the Sobolev spaces H0N (N S 0) of 1-periodic functions in with average 0, the Korteweg-deVries equation (KdV) admits global Birkhoff coordinates.

Abstract

We prove that on the Sobolev spaces H0N (N S 0) of 1-periodic functions in with average 0, the Korteweg-deVries equation (KdV) admits global Birkhoff coordinates.

Statistics

Citations

Dimensions.ai Metrics
13 citations in Web of Science®
13 citations in Scopus®
15 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Birkhoff coordinates, periodic boundary conditions, Korteweg-de Vries equation, Hamiltonian system, phase space, Poisson structure, angle variables, Abel map, regularity, asymptotic estimates
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:19 Feb 2018 22:02
Publisher:Birkhäuser
ISSN:1424-0637
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s00023-001-8595-0
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1869523
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1017.76015

Download

Full text not available from this repository.
View at publisher

Get full-text in a library